MAUDE Adverse Event Report: RICHARD WOLF GERMANY (RWGMBH) WORKING ELEMENT

RICHARD WOLF GERMANY (RWGMBH) WORKING ELEMENT
Model Number 8680.224
Health Effect - Clinical Code Shock (2072)
Date of Event 07/27/2017
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(4) sales representatives was notified by facility that during a bipolar turbt procedure two nurses were shocked when they grabbed the biz monitor device while removing it from the patient.No injury to patient was reported.Two separate mdrs will be submitted, one for each nurse: mdr 1418479-2017-00018, nurse #1, mdr 1418479-2017-00019, nurse #2.User facility was contacted in an effort to gather additional/missing medwatch information, no response as of 08/22/17.Manufacturer / device returned for investigation: (b)(4) working element (id #8680.224 lt #1324186), (b)(4) electrode (id #4622.1313 lt #51007450), (b)(4) bipolar cable (id #8108.232 lt #07/14), (b)(4) unipolar cable (id #815.033 lot #128/180).Additional devices used during procedure: (b)(4) generator (id #unknown), biz monitor (id #unknown).Manufactured date: 12-oct-2016, purchase date: (b)(6) 2017, service date: n/a.(b)(4) received actual device from user facility on 03-aug-2017.A visual inspection of device found shaft was bent.No problems found when functional testing was performed on device.(b)(4) could not replicate event with the devices returned for investigation.None of the returned devices contained damage or defects that would have caused nurse to be shocked.Root cause of event is unknown.One similar event resulting in an mdr has occurred on this device in the last three years (mdr 1418479-2015-00034).(b)(4) considers this matter closed.However, in the event (b)(4) receives additional information, follow-up report will be submitted to fda.

Brand Name
WORKING ELEMENT
Common Device Name
WORKING ELEMENT
Manufacturer (Section D)
RICHARD WOLF GERMANY (RWGMBH)
registration number 9611102
32 pforzheimer street
knittlingen, 75438
GM  75438
MDR Report Key6810257
Report Number1418479-2017-00018
Device Sequence Number19272533
Product Code FDC
UDI-Device Identifier04055207042946
UDI-Public04055207042946
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/27/2017
Report Date (Section F) 08/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Physician
Device Model Number8680.224
Device Catalogue Number8680.224
Device Lot Number1324186
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/27/2017
Device Age10 MO
Event Location Hospital
Date Report to Manufacturer08/22/2017
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
(B)(4) UNIPOLAR CABLE; (B)(4) BIPOLAR CABLE; (B)(4) ELECTRODE; (B)(4) GENERATOR; BIZ MONITOR
Outcome Attributed to Adverse Event Other;
Date Report Sent to FDA08/22/2017